# SDR 9505046603

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 18780
- Engine: Pwa JT9D7A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Defective
- Location: Cockpit Egt
- Component: 38140041
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE EXPERIENCED THE EGT RUNNING INTO THE RED CAUTION AREA AND THE AIRCRAFT RETURNED TO NRT WHERE AN UNEVENTFUL LANDING WAS MADE.  NO FUEL WAS DUMPED.  THE INDICATOR WAS FOUND TO BE READING HIGH STATICALLY AND WAS REPLACED.  A GROUND RUN-UP CONFIRMED PROPER SYSTEM OPERATION.
